Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On $ n$-dimensional Riemannian spaces admitting a group of motions of order $ n(n-1)/2+1$

Author: Kentaro Yano
Journal: Trans. Amer. Math. Soc. 74 (1953), 260-279
MSC: Primary 53.0X
MathSciNet review: 0052860
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bianchi, Lezioni di geometria differenziale, 3d ed., vol. II.
  • [2] É. Cartan, Leçons sur la Géométrie des Espaces de Riemann, Gauthier-Villars, Paris, 1946 (French). 2d ed. MR 0020842 (8,602g)
  • [3] I. P. Egorov, On a strengthening of Fubini’s theorem on the order of the group of motions of a Riemannian space, Doklady Akad. Nauk SSSR (N.S.) 66 (1949), 793–796 (Russian). MR 0031809 (11,211c)
  • [4] L. P. Eisenhart, Continuous groups of transformations, Princeton University Press, 1933.
  • [5] G. Fubini, Sugli spazii che ammettono un gruppo continuo di movimenti, Annali di Matematica (3) vol. 8 (1903) pp. 39-81.
  • [6] Deane Montgomery and Hans Samelson, Transformation groups of spheres, Ann. of Math. (2) 44 (1943), 454–470. MR 0008817 (5,60b)
  • [7] P. Rachevsky, Caractères tensoriels de l'espace sous-projectif, Abhandlungen des Seminars für Vektor- und Tensoranalysis. Moskou vol. 1 (1933) pp. 126-140.
  • [8] Hsien-Chung Wang, On Finsler spaces with completely integrable equations of Killing, J. London Math. Soc. 22 (1947), 5–9. MR 0022431 (9,206h)
  • [9] Kentaro Yano, Concircular geometry. II. Integrability conditions of 𝜌_{𝜇𝜈}=𝜑𝑔_{𝜇𝜈}, Proc. Imp. Acad. Tokyo 16 (1940), 354–360. MR 0003114 (2,165b)
  • [10] Kentaro Yano, Sur le parallélisme et la concourance dans l’espace de Riemann, Proc. Imp. Acad. Tokyo 19 (1943), 189–197 (French). MR 0014287 (7,264f)
  • [11] -, Groups of transformations in generalized spaces, Tokyo, 1949.
  • [12] Kentaro Yano and Tyuzi Adati, On certain spaces admitting concircular transformations, Proc. Japan Acad. 25 (1949), 188–195. MR 0052861 (14,688g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X

Additional Information

PII: S 0002-9947(1953)0052860-X
Article copyright: © Copyright 1953 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia